# SDR USAA2009032390658

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON SEAT TRACK BETWEEN BS 785.9 TO BS 808, RBL 88.5.  REPLACED SEAT TRACK BETWEEN BS 785.9 TO BS 808, RBL 88.5 IAW B767 SRM 53-00-52.
